Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2009 | 2007 | 2006 | 2004 | 2003 | 2002
Number of items: 16.

2009

Broersma, H.J. and Marchal, L. and Paulusma, D. and Salman, A.N.M. (2009) Backbone colorings along stars and matchings in split graphs: their span is close to the chromatic number. Discussiones Mathematicae Graph Theory, 29 (1). pp. 143-162. ISSN 1234-3099

Broersma, H.J. and Fujisawa, J. and Marchal, L. and Paulusma, D. and Salman, A.N.M. and Yoshimoto, K. (2009) λ-backbone colorings along pairwise disjoint stars and matchings. Discrete Mathematics, 309 (18). pp. 5596-5609. ISSN 0012-365X

2007

Broersma, H.J. and Marchal, L. and Paulusma, D. and Salman, A.N.M. (2007) Improved upper bounds for $\lambda$-backbone colorings along matchings and stars. In: Proceedings of SOFSEM 2007: Theory and Practice of Computer Science, 20-26 Jan 2007, Harrachov, Czech Republic (pp. pp. 188-199).

Salman, A.N.M. and Broersma, H.J. (2007) On Ramsey numbers for paths versus wheels. Discrete Mathematics, 307 (7-8). pp. 975-982. ISSN 0012-365X

Salman, A.N.M. and Broersma, H.J. (2007) Path–kipas Ramsey numbers. Discrete Applied Mathematics, 155 (14). pp. 1878-1884. ISSN 0166-218X

2006

Salman, A.N.M. and Broersma, H.J. (2006) Path-fan Ramsey numbers. Discrete Applied Mathematics, 154 (9). pp. 1429-1436. ISSN 0166-218X

2004

Salman, A.N.M. and Broersma, H.J. (2004) On Ramsey numbers for paths versus wheels. [Report]

Salman, A.N.M. and Broersma, H.J. (2004) Path-kipas Ramsey numbers. [Report]

Salman, A.N.M. and Broersma, H.J. (2004) The Ramsey Numbers of Paths Versus Kipases. In: Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 17 . Elsevier, pp. 251-255.

2003

Salman, A.N.M. and Broersma, H.J. (2003) Path-fan Ramsey numbers. [Report]

Salman, A.N.M. and Broersma, H.J. (2003) The Ramsey Numbers of Paths Versus Fans. In: 2nd Cologne-Twente Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 13 . Elsevier, pp. 103-107.

Salman, A.N.M. and Broersma, H.J. and Rodger, C.A. (2003) A continuation of spanning 2-connected subgraphs in truncated rectangular grid graphs. [Report]

Salman, A.N.M. and Broersma, H.J. and Rodger, C.A. (2003) More on spanning 2-connected subgraphs of alphabet graphs, special classes of grid graphs. [Report]

2002

Salman, A.N.M. and Baskoro, E.T. and Broersma, H.J. (2002) Spanning 2-connected subgraphs of alphabet graphs, special classes of grid graphs. [Report]

Salman, A.N.M. and Baskoro, E.T. and Broersma, H.J. (2002) Spanning 2-connected subgraphs in truncated rectangular grid graphs. [Report]

Salman, A.N.M. and Baskoro, E.T. and Broersma, H.J. (2002) More on spanning 2-connected subgraphs in truncated rectangular grid graphs. [Report]

This list was generated on Sat Jul 12 05:15:44 2014 CEST.